Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 626781, 8 pages
Research Article

Coderivations of Ranked Bigroupoids

1Department of Mathematics Education and RINS, Gyeongsang National University, Jinju 660-701, Republic of Korea
2Department of Mathematics Education, Hannam University, Daejeon 306-791, Republic of Korea
3School of Digital Mechanics, Ulsan College, Nam-Gu Ulsan 680-749, Republic of Korea

Received 29 May 2012; Revised 7 August 2012; Accepted 7 August 2012

Academic Editor: Hak-Keung Lam

Copyright © 2012 Young Bae Jun et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Young Bae Jun, Kyoung Ja Lee, and Chul Hwan Park, “Coderivations of Ranked Bigroupoids,” Journal of Applied Mathematics, vol. 2012, Article ID 626781, 8 pages, 2012.